Universidad Complutense de Madrid
E-Prints Complutense

Singular Continuations of Attractors



Último año

Giraldo, A. y Rodríguez Sanjurjo, José Manuel (2009) Singular Continuations of Attractors. SIAM journal on applied dynamical systems, 8 (2). pp. 554-575. ISSN 1536-0040

URL Oficial: http://epubs.siam.org/doi/pdf/10.1137/080737356

URLTipo de URL


We study dynamical and topological properties of the singularities of continuations of attractors of flows on manifolds. Despite the fact that these singularities are not isolated invariant sets, they share many of the properties of attractors; in particular, they have finitely generated Cech homology and cohomology, and they have the Cech homotopy type of attractors. This means that, from a global point of view, the singularities of continuations are topological objects closely related to finite polyhedra. The global structure is preserved even for weaker forms of continuation. An interesting case occurs with the Lorenz system for parameter values close to the situation of preturbulence. A general result, motivated by this particular case, is presented.

Tipo de documento:Artículo
Palabras clave:Lyapunov functions and stability; attractors, repellers
Materias:Ciencias > Matemáticas > Geometría
Ciencias > Matemáticas > Topología
Código ID:16780
Depositado:19 Oct 2012 08:55
Última Modificación:19 Oct 2012 08:55

Descargas en el último año

Sólo personal del repositorio: página de control del artículo